Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Taking lipitor for cholesterol. Urine test done for wbc and rbc. What does the report suggest?

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2006
Answered : 300 Questions
Test shows WBC 6-10 RBC 4-10 Mucus Threads Present Bacteria Few. Just went for a physical.
was put on genaric drug Liptor for cholestrol. have to see doctor in 4 weeks.
Posted Mon, 18 Feb 2013 in X-ray, Lab tests and Scans
Answered by Dr. Sheeba Stephen 59 minutes later
Hello and welcome to Healthcare Magic. Thanks for your query.

Your urine test indicates that you are still be having a mild WBC (white blood cells), RBC (red blood cells) and Bacteria point to a urinary infection.

You have mentioned in your medical history that you had a bladder infection 2 weeks ago and was treated with antibiotics. It appears that the infection has not cleared completely. Sometimes, the bacteria can get resistant to the antibiotic medication and hence continue to persist.

I would suggest that you have a Urine culture and Antibiotic sensitivity testing done. This will be able to identify the exact organism causing the infection as well a be able to tell you which antibiotic will be effective against it.

I would also suggest the following measures:
- Drink plenty of water - at least 2- 3 litres per day
- Drink Cranberry juice frequently - it is a natural urinary antiseptic and can help clear mild urinary infections
- Empty your bladder frequently and don't hold urine for long.

Your doctor will be able to advise you on further treatment.

Lipitor (Atorvastatin) must have been given for a raised cholesterol level. It is a safe medication and you can continue it daily.

Wish you all the best.

Dr. Sheeba Stephen
Emergency Medicine Specialist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Radiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor